# SDR QXEA200700462

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 13,898 hours, 10,044 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI OUT FOR FLIGHT 4327, RECEIVED A "XFLOW" CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CLEARED THE FAULTS IAW CRJ-700 SERVICE LETTER SL-28-007 REVISION C.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE, NO PARTS REPLACED.
